# SDR DALA2023091507591

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA 717-723 AND RBL=44 AT CPAX. SUMMARY OF NRC 00397: CUSP WEB STA 717-723 AND RBL=44 WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4, REPAIR 4, PAR. 4 AND 5, FIGURE 221. (LP #2970366)
